Applied Soft Computing, ( ISI ), Volume (24), No (11), Year (2014-11) , Pages (867-878)

Title : ( The generalized covering traveling salesman problem )

Authors: Mohammad Hesam Shaelaie , Majid Salari , Zahra Naji Azimi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper we develop a problem with potential applications in humanitarian relief transportation and telecommunication networks. Given a set of vertices including the depot, facility and customer vertices,the goal is to construct a minimum length cycle over a subset of facilities while covering a given number of customers. Essentially, a customer is covered when it is located within a pre-specified distance of a visited facility on the tour. We propose two node-based and flow-based mathematical models and two metaheuristic algorithms including memetic algorithm and a variable neighborhood search for the problem. Computational tests on a set of randomly generated instances and on set of benchmark data indicate the effectiveness of the proposed algorithms


, Traveling salesman problem, Humanitarian relief transportation, Memetic algorithm, Variable neighborhood search
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Shaelaie, Mohammad Hesam and Salari, Majid and Naji Azimi, Zahra},
title = {The generalized covering traveling salesman problem},
journal = {Applied Soft Computing},
year = {2014},
volume = {24},
number = {11},
month = {November},
issn = {1568-4946},
pages = {867--878},
numpages = {11},
keywords = {Traveling salesman problem; Humanitarian relief transportation; Memetic algorithm; Variable neighborhood search},


%0 Journal Article
%T The generalized covering traveling salesman problem
%A Shaelaie, Mohammad Hesam
%A Salari, Majid
%A Naji Azimi, Zahra
%J Applied Soft Computing
%@ 1568-4946
%D 2014